# SDR HALA9700444

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,290 hours, 15,941 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FIRE LP 2 DISPLAYED.  NO APU FIRE LP 2 EICAS MSG ON INITIAL CHECK.  RAN RESISTANCE CHECK.  W/TEST CARD PIN 20-21-13.8 OHMS.  PIN 20 TO GROUND .341 OHMS PIN 21 TO GROUND .343 M OHMS.  CLEANED AND RESECURED CONNECTORS, RAN FIM OPS CHK OK PER FIM 26-15-00.  NO MSGS NOTED.  OK FOR SERVICE.
